Complex Oscillations and Limit Cycles in Autonomous Two-Component Incommensurate Fractional Dynamical Systems
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 65
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a6,
author = {B. Datsko and Yu. Luchko},
title = {Complex {Oscillations} and {Limit} {Cycles} in {Autonomous} {Two-Component} {Incommensurate} {Fractional} {Dynamical} {Systems}},
journal = {Mathematica balkanica},
pages = {65},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a6/}
}
TY - JOUR AU - B. Datsko AU - Yu. Luchko TI - Complex Oscillations and Limit Cycles in Autonomous Two-Component Incommensurate Fractional Dynamical Systems JO - Mathematica balkanica PY - 2012 SP - 65 VL - 26 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a6/ ID - MABA_2012_26_1-2_a6 ER -
B. Datsko; Yu. Luchko. Complex Oscillations and Limit Cycles in Autonomous Two-Component Incommensurate Fractional Dynamical Systems. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 65. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a6/